# SDR SWAA2021071529953

- Difficulty date: October 21, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 46,747 hours, 27,836 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Condition: Corroded
- Location: Tail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER WEIGHT HAS CORROSION AND MISSING EXTERIOR FINISH. / REMOVED AND REPLACED RUDDER BALANCE ARM WEIGHT PER REF CMM55-40-09/SRM51-60-07
